Could dry eyes or optical twitches be side effects of Ulthera for lid tightening?
How Often After Ulthera for Lid Tightening Do the Lids to Rise Too High?
Doctor Answers 3
Eyebrow Lift with Ultherapy - Williamsville, NY
Here are some things you need to know about Ultherapy:
. It is an FDA cleared technology that uses high intensity focused ultrasound energy
. It is unique in that the system uses B mode US imaging during energy delivery, making it a focused treatment, unlike RF or other technologies.
. Maximal benefit from Ultherapy reaches at approximately 6 months.
. I have never seen 'too much' brow lifting with Ultherapy. Nor have I seen or read that it causes dry eyes as a complication. The lift is subtle but not dramatic enough to do that.
Read the Ultherapy ebook provided on the link below. It is free access and located in the ebook section of the website.
Ultherapy for forehead lift and opening up the eyes
I have not seen, nor heard from colleagues of mine that do Ulthera, any complications of upper eyelids or lower eyelids, that have been pulled away from the eye causing a dry eye. Certainly, any patient with preexisting dry eyes should mention this to their doctor during the consultation in which Ulthera is discussed.
Complications of Ulthera...or Lack There of!
Fortunately, Ulthera has been proven to be extremely safe in over 70,000 treatments to date. In over 100 patients treated, we have not experienced any adverse effects in any of our patients while treating them at maximum levels. I have not seen a single case of lids rising too high. In the event of brows or lids lifting too high, a very small dose of strategically placed Botox would correct any problem. Unlike surgical eyelid rejuvenation, there should be no chance of dry eyes with Ulthera treatment. Though patients may coincidentally develop optical twitches, Ultherapy should not be a reason for the tics.
When choosing your Ultherapy physician, choose your treating physician most carefully.
Good luck and be well.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.